Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction

Banas L (2008)
Journal of Computational and Applied Mathematics 215(2): 304-310.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this paper we propose a time–space adaptive method for micromagnetic problems with magnetostriction. The considered model consists of coupled Maxwell's, Landau–Lifshitz–Gilbert (LLG) and elastodynamic equations. The time discretization of Maxwell's equations and the elastodynamic equation is done by backward Euler method, the space discretization is based on Whitney edge elements and linear finite elements, respectively. The fully discrete LLG equation reduces to an ordinary differential equation, which is solved by an explicit method, that conserves the norm of the magnetization.
Erscheinungsjahr
2008
Zeitschriftentitel
Journal of Computational and Applied Mathematics
Band
215
Ausgabe
2
Seite(n)
304-310
ISSN
0377-0427
Page URI
https://pub.uni-bielefeld.de/record/2914623

Zitieren

Banas L. Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics. 2008;215(2):304-310.
Banas, L. (2008). Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics, 215(2), 304-310. doi:10.1016/j.cam.2006.03.043
Banas, L. (2008). Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics 215, 304-310.
Banas, L., 2008. Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics, 215(2), p 304-310.
L. Banas, “Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction”, Journal of Computational and Applied Mathematics, vol. 215, 2008, pp. 304-310.
Banas, L.: Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction. Journal of Computational and Applied Mathematics. 215, 304-310 (2008).
Banas, Lubomir. “Adaptive techniques for Landau–Lifshitz–Gilbert equation with magnetostriction”. Journal of Computational and Applied Mathematics 215.2 (2008): 304-310.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar